# SDR SIMA201805316013

- Difficulty date: April 16, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 31,880 hours, 28,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1, 2, 4, AND 6 LT EMERGENCY LIGHT STRIP WERE CRACKED.  R & R THE EMERGENCY LIGHTS IAW AMM 33-50-12.
